Duke Mathematical Journal
- Duke Math. J.
- Volume 140, Number 2 (2007), 281-319.
Hyperbolic convex cores and simplicial volume
This article investigates the relationship between the topology of hyperbolizable -manifolds with incompressible boundary and the volume of hyperbolic convex cores homotopy equivalent to . Specifically, it proves a conjecture of Bonahon stating that the volume of a convex core is at least half the simplicial volume of the doubled manifold , and this inequality is sharp. This article proves that the inequality is, in fact, sharp in every pleating variety of AH
Duke Math. J., Volume 140, Number 2 (2007), 281-319.
First available in Project Euclid: 18 October 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Storm, Peter A. Hyperbolic convex cores and simplicial volume. Duke Math. J. 140 (2007), no. 2, 281--319. doi:10.1215/S0012-7094-07-14023-7. https://projecteuclid.org/euclid.dmj/1192715421